How do you tell if finasteride is impacting your brain?

I am about to get on fin but the one thing holding me back is I’m scared of suffering mental sides. How do you even know if you are suffering from them and not just… well… dumber?!? Makes me nervous cause of other things in my life. Curious if any fin users can add to this from their experience. Thanks!

People who have mental side effects generally don’t feel right. This is rare.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =